Access count of this item: 125

Files in This Item:
File Description SizeFormat 
1751-8113_47_40_405001.pdf84.09 kBAdobe PDFView/Open
Title: Karlin–McGregor-like formula in a simple time-inhomogeneous birth–death process
Authors: Ohkubo, Jun
Author's alias: 大久保, 潤
Issue Date: 18-Sep-2014
Publisher: IOP Publishing
Journal title: Journal of Physics A: Mathematical and Theoretical
Volume: 47
Issue: 40
Thesis number: 405001
Abstract: Algebraic discussions are developed to derive transition probabilities for a simple time-inhomogeneous birth–death process. Algebraic probability theory and Lie algebraic treatments make it easy to treat the time-inhomogeneous cases. As a result, an expression based on the Charlier polynomials is obtained, which can be considered as an extension of a famous Karlin–McGregor representation for a time-homogeneous birth–death process.
Rights: This is an author-created, un-copyedited version of an article accepted for publication in 'Journal of Physics A: Mathematical and Theoretical'. The publisher is not responsible for any errors or omissions in this version of the manuscript or any version derived from it. The Version of Record is available online at 10.1088/1751-8113/47/40/405001.
This is not the published version. Please cite only the published version. この論文は出版社版でありません。引用の際には出版社版をご確認ご利用ください。
DOI(Published Version): 10.1088/1751-8113/47/40/405001
Appears in Collections:Journal Articles

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.